# SDR VTZA98372

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7187
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11513361
- Condition: Failed
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6675 - ORD-FSD - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO RIGHT DUCT FAIL MESSAGE ILLUMINATED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TEMPERATURE CONTROLLER.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
